Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have sores on face, swollen and red labia. Took antibiotic for staph infection. Any ideas?

my labia and area around it got swollen, cracking red and even infected and I dont know what it is. I have a few sores on my face and neck that i took antibotics for that was a staph infection, could I of spread that to my vagina? I dont think it is herpes , the symtoms are very different then what they say for that, its not sores, Its just infection all over the one side one side
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi elletee81,
I have read your question,
Generally Herpes diesease shows the symptoms you have stated , but neverthless it could be any other infection as well, Without physical examination and medical history , i dont think it would be suitable to conclude anything here,

Spreading to vagina or not cannot be assured , as they say prevention is better than cure, i suggest you to consult a gynecologist or a general physician nearby for further medical advice .

I hope you get well soon ,
Dr.G.Gayatri Devi
Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor